Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 145, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 4:43 PM EDT for Cameron County, Centre County, Clearfield County, Pennsylvania. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2014, 4:43 PM EDT (20:43 UTC)
- Expired
- Sep 2, 2014, 5:45 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Centre County, PA, Clearfield County, PA
The radar
The State College radar (KCCX), 38 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 4:54 PM EDT | FUNNEL CLOUD | Helvetia, PA | MULTIPLE REPORTS OF FUNNEL CLOUD BY PUBLIC AND BRADY TWP FIRE CO |
| Sep 2, 4:57 PM EDT | TSTM WND DMG | Stanley, PA | NMRS TREES DOWN ALONG STANLEY BOTTOM RD |
| Sep 2, 5:00 PM EDT | TSTM WND DMG | Luthersburg, PA | TREES DOWN |
| Sep 2, 5:34 PM EDT | TSTM WND DMG | 1 Ene C And M Junction, PA | TREES DOWN ON OKLAHOMA SALEM RD SR 4011 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
548
WUUS51 KCTP 022043
SVRCTP
PAC023-027-033-022145-
/O.NEW.KCTP.SV.W.0145.140902T2043Z-140902T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
443 PM EDT TUE SEP 2 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 545 PM EDT
* AT 443 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 TO
70 MPH. THIS STORM WAS LOCATED NEAR SYKESVILLE...AND MOVING EAST AT
40 MPH.
* LOCATIONS IMPACTED INCLUDE...
DUBOIS...CLEARFIELD...SANDY...WOODLAND...CURWENSVILLE...HYDE...
PLYMPTONVILLE...ROCKTON...KARTHAUS...PINE GLEN...LECONTES MILLS...
PARKER DAM STATE PARK...S.B. ELLIOT STATE PARK...GRAMPIAN...
TROUTVILLE...TREASURE LAKE...CLEARFIELD-LAWRENCE AIRPORT AND PENN
STATE DUBOIS.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 99 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
THIS IS A SUPERCELL THUNDERSTORM. SUPERCELL STORMS ARE CAPABLE OF
PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...AND POSSIBLY TORNADOES. MOVE
QUICKLY TO A SAFE SHELTER...PREFERABLY INTO A BASEMENT...OR AN
INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
&&
LAT...LON 4113 7880 4124 7837 4123 7824 4127 7824
4131 7809 4125 7807 4122 7809 4115 7803
4105 7799 4092 7880
TIME...MOT...LOC 2043Z 254DEG 35KT 4101 7890
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:29 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Sep 2, 2:29 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT TUE SEP 2 2014 .SYNOPSIS... A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS THE REGION BY SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/ THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING. THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA SUNSHINE THIS MORNING. ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA /WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS. HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID TO UPPER 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR 15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S IN THE SUSQ VALLEY. && .LONG TERM /THURSDAY THROUGH MONDAY/... SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS +18-20C SUPPORTING WIDESPREAD HIGHS 85-90F. THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE LATER PERIODS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH. STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY 01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. OUTLOOK... WED-THU...PATCHY AM FOG...OTHERWISE VFR. FRI...MAINLY VFR. CHC OF PM TSTMS WEST. SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/RXR NEAR TERM...FITZGERALD/RXR SHORT TERM...FITZGERALD LONG TERM...STEINBUGL AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 440 PM EDT TUE SEP 2 2014 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-032045- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 440 PM EDT TUE SEP 2 2014 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-032045- WARREN- 440 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 2, 3:37 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT TUE SEP 2 2014
PAZ036-064-065-022045-
YORK PA-FRANKLIN PA-ADAMS PA-
337 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 337 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MONT ALTO TO NEAR ORRTANNA...AND MOVING
NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
CARROLL VALLEY AND ORRTANNA AROUND 340 PM EDT.
GETTYSBURG AROUND 350 PM EDT.
BONNEAUVILLE...LAKE HERITAGE AND CASHTOWN AROUND 400 PM EDT.
HAMPTON AND NEW OXFORD AROUND 420 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BIGLERVILLE...
GARDNERS...BENDERSVILLE...HUNTERSTOWN...IDAVILLE...HEIDLERSBURG...
GETTYSBURG NATIONAL MILITARY PARK...MCKNIGHTSTOWN...GETTYSBURG
COLLEGE AND PENN STATE MONT ALTO.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 6 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.
&&
LAT...LON 3981 7772 3994 7750 4001 7732 4003 7719
4010 7710 3977 7676 3972 7733 3972 7762
TIME...MOT...LOC 1937Z 243DEG 22KT 3983 7758 3983 7736
LAMBERTSpecial weather statement, Sep 2, 3:54 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT TUE SEP 2 2014
PAZ017-024-033-022100-
SOMERSET PA-CLEARFIELD PA-CAMBRIA PA-
354 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 353 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BLAIRSVILLE TO NEAR NEW FLORENCE...AND
MOVING NORTHEAST AT 40 MPH.
40 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
ELIM...SOUTHMONT...FERNDALE AND TIRE HILL AROUND 400 PM EDT.
JOHNSTOWN...WESTMONT...BELMONT...GEISTOWN...DALE...EAST
CONEMAUGH AND DAISYTOWN AROUND 410 PM EDT.
NANTY-GLO...VINCO...SOUTH FORK AND EHRENFELD AROUND 420 PM EDT.
EBENSBURG...PORTAGE...LILLY AND BELSANO AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SPRING HILL...
WESTOVER...LORAIN...SAINT FRANCIS UNIVERSITY...SUMMERHILL...MT.
ALOYSIUS COLLEGE...ASHVILLE...BROWNSTOWN...JOHNSTOWN FLOOD NATIONAL
MEMORIAL HISTORIC SITE AND WILMORE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4021 7911 4036 7899 4048 7892 4072 7880
4081 7880 4084 7876 4059 7845 4054 7848
4052 7853 4043 7856 4029 7875
TIME...MOT...LOC 1953Z 235DEG 34KT 4040 7925 4031 7909
LAMBERTSpecial weather statement, Sep 2, 4:05 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT TUE SEP 2 2014
PAZ004-005-022100-
WARREN PA-MCKEAN PA-
405 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 403 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ALLEGANY PARK TO NEAR WARREN TO NEAR GRAND
VALLEY...AND MOVING EAST AT 40 MPH.
45 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
SHEFFIELD AROUND 430 PM EDT.
BRADFORD...WETMORE AND LUDLOW AROUND 440 PM EDT.
REW...WESTLINE AND MARSHBURG AROUND 450 PM EDT.
CYCLONE AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TIDIOUTE...
CLARENDON...MOUNT JEWETT...STARBRICK...UNIVERSITY OF PITTSBURGH -
BRADFORD...LEWIS RUN...ELDRED AND BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.
&&
LAT...LON 4200 7822 4167 7861 4166 7955 4188 7934
4200 7915
TIME...MOT...LOC 2003Z 254DEG 35KT 4207 7882 4187 7909 4169 7938
LAMBERTSpecial weather statement, Sep 2, 4:16 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT TUE SEP 2 2014
PAZ057-064>066-022115-
YORK PA-DAUPHIN PA-LANCASTER PA-ADAMS PA-
416 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 415 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR YORK AIRPORT TO NEAR LAKE MEADE...AND MOVING
NORTHEAST AT 35 MPH.
45 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
WEIGELSTOWN...SHILOH...WEST YORK AND JACOBUS AROUND 420 PM EDT.
YORK...RED LION...SPRY...DALLASTOWN...EAST YORK...
STONYBROOK-WILSHIRE...GRANTLEY...TYLER RUN-QUEENS GATE...VALLEY
VIEW AND EMIGSVILLE AROUND 430 PM EDT.
VALLEY GREEN...MANCHESTER...HALLAM...HIGHSPIRE...YORKLYN...MOUNT
WOLF...WINDSOR AND YORKANA AROUND 440 PM EDT.
COLUMBIA...MIDDLETOWN...MAYTOWN...MARIETTA...WRIGHTSVILLE...
BAINBRIDGE AND ROYALTON AROUND 450 PM EDT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 258.
INTERSTATE 83 BETWEEN MILE MARKERS 11 AND 38.
INTERSTATE 283 BETWEEN MILE MARKERS 0 AND 1.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4005 7716 4016 7694 4017 7691 4018 7691
4032 7664 4030 7661 4020 7657 4022 7649
4000 7626 3982 7688
TIME...MOT...LOC 2015Z 243DEG 29KT 3992 7684 4003 7701
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:37 PM EDT | Special Weather Statement | CTP | Adams | 68 min |
| Sep 2, 3:54 PM EDT | Special Weather Statement | CTP | Cambria | 66 min |
| Sep 2, 4:05 PM EDT | Special Weather Statement | CTP | McKean, Warren | 55 min |
| Sep 2, 4:16 PM EDT | Special Weather Statement | CTP | York | 59 min |
| Sep 2, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 54 min |
| Sep 2, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 37 min |
| Sep 2, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 46 min |
| Sep 2, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 58 min |
| Sep 2, 4:50 PM EDT | Tornado Warning | CTP | Cameron, Centre, Clearfield, Clinton | 40 min |
| Sep 2, 4:57 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Sep 2, 5:00 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Sep 2, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 25 min |
| Sep 2, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, York | 64 min |
| Sep 2, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 40 min |
| Sep 2, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more | 62 min |
| Sep 2, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 35 min |
| Sep 2, 6:16 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
| Sep 2, 6:23 PM EDT | Special Weather Statement | CTP | Dauphin | 22 min |
| Sep 2, 6:27 PM EDT | Special Weather Statement | CTP | Montour | 33 min |
| Sep 2, 6:48 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 42 min |
| Sep 2, 6:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Sep 2, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.